# SDR SIMA20150809001

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 30,206 hours, 21,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Part number: SH67031811
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR TO LENTEL STRINGER 3 OF MAIN PAX DOOR BY INCORPORATING SB 670BA-53-040 REV C.
